MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PROGUIDE CHRONIC DIALYSIS CATHETER

MERIT MEDICAL SYSTEMS INC. PROGUIDE CHRONIC DIALYSIS CATHETER
Catalog Number DC21452823/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A review of the device history record was performed and no exception documents were identified.A review of the complaint database was performed and no similar complaints for this lot number were found.
 
Event or Problem Description
The customer alleges that the catheter detached within the patient post-procedure.A chest x-ray was performed confirming catheter detachment at the level of the left edge of the cardiac silhouette, hospitalizing the patient for two days until his health improved.The patient was taken for foreign body removal and insertion of a new dialysis catheter on (b)(6) 2024.On (b)(6) 2024 he was discharged with favorable evolution.

Brand Name
PROGUIDE CHRONIC DIALYSIS CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key20015451
Report Number1721504-2024-00056
Device Sequence Number18290438
Product Code MSD
UDI-Device Identifier00884450012536
UDI-Public00884450012536
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K090148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberDC21452823/A
Device Lot NumberH2821270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown